# SDR USAA2009032690697

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACK INDICATION AT UPPER FWD CORNER FASTENER HOLE OF 7TH WINDOW FRAME AFT OF THE R1 DOOR STA 465 RT SIDE. REPAIRED UPPER FWD CORNER FASTENER HOLE OF 7TH WINDOW FRAME AFT OF THE R1 DOOR STA 465 RT IAW EA 130249.
